# SDR AALA201608029006

- Difficulty date: August 1, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 55,622 hours, 23,731 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: R2 Door Girt Bar
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 DOOR DISARMS INFLIGHT BY ITSELF.  AIRCRAFT GROUNDED.  ADJUSTED R2 DOOR GIRT BAR FITTING CLEARANCE IAW AMM 52-13-22 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
